| Model Number |
C315HIS02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure, the catheter sheath broke due to a long procedure time.It was noted that the sheath was used due to the patient¿s myocardium and the physician found many suitable positions, but they all were unsuccessful.The catheter was replaced with another catheter.No patient complications have been reported as a result of this event.